# SDR DALA2018101106026

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,266 hours, 23,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON PREVIOUS REPAIR DOUBLER OF FLOORBEAM AT STA 365 BTW STA RBL 2.0 TO RBL 24. REPAIR DOUBLER WAS REPLACED PER SRM 53-00-51 FIGURE 201 TABLE 1 REPAIR 5 AND 51-40-02 PAR 7.
